Show simple item record

dc.contributor.authorCarlson, Robert ( )
dc.contributor.authorPivovarchik, Vyacheslav ( Orcid Icon 0000-0002-4649-2333 )
dc.date.accessioned2021-08-18T13:24:17Z
dc.date.available2021-08-18T13:24:17Z
dc.date.issued2007-10-24
dc.identifier.citationCarlson, R., & Pivovarchik, V. (2007). Ambarzumian's theorem for trees. Electronic Journal of Differential Equations, 2007(142), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14356
dc.description.abstractThe classical Ambarzumian's Theorem for Schrödinger operators -D2 + q on an interval, with Neumann conditions at the endpoints, says that if the spectrum of (-D2 + q) is the same as the spectrum of (-D2) then q = 0. This theorem is generalized to Schrödinger operators on metric trees with Neumann conditions at the boundary vertices.
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectInverse eigenvalue problemen_US
dc.subjectQuantum graphen_US
dc.titleAmbarzumian's theorem for treesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record